Lipschitz modulus in convex semi-infinite optimization via d.c. functions
ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 4, pp. 763-781.

We are concerned with the Lipschitz modulus of the optimal set mapping associated with canonically perturbed convex semi-infinite optimization problems. Specifically, the paper provides a lower and an upper bound for this modulus, both of them given exclusively in terms of the problem's data. Moreover, the upper bound is shown to be the exact modulus when the number of constraints is finite. In the particular case of linear problems the upper bound (or exact modulus) adopts a notably simplified expression. Our approach is based on variational techniques applied to certain difference of convex functions related to the model. Some results of [M.J. Cánovas et al., J. Optim. Theory Appl. (2008) Online First] (which go back to [M.J. Cánovas, J. Global Optim. 41 (2008) 1-13] and [Ioffe, Math. Surveys 55 (2000) 501-558; Control Cybern. 32 (2003) 543-554]) constitute the starting point of the present work.

DOI : https://doi.org/10.1051/cocv:2008052
Classification : 90C34,  49J53,  90C25,  90C31
Mots clés : convex semi-infinite programming, modulus of metric regularity, d.c. functions
@article{COCV_2009__15_4_763_0,
     author = {C\'anovas, Mar\'\i a J. and Hantoute, Abderrahim and L\'opez, Marco A. and Parra, Juan},
     title = {Lipschitz modulus in convex semi-infinite optimization via d.c. functions},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {763--781},
     publisher = {EDP-Sciences},
     volume = {15},
     number = {4},
     year = {2009},
     doi = {10.1051/cocv:2008052},
     zbl = {pre05627154},
     mrnumber = {2567244},
     language = {en},
     url = {www.numdam.org/item/COCV_2009__15_4_763_0/}
}
Cánovas, María J.; Hantoute, Abderrahim; López, Marco A.; Parra, Juan. Lipschitz modulus in convex semi-infinite optimization via d.c. functions. ESAIM: Control, Optimisation and Calculus of Variations, Tome 15 (2009) no. 4, pp. 763-781. doi : 10.1051/cocv:2008052. http://www.numdam.org/item/COCV_2009__15_4_763_0/

[1] J.V. Burke and M.C. Ferris, Weak sharp minima in mathematical programming. SIAM J. Contr. Opt. 31 (1993) 1340-1359. | MR 1234006 | Zbl 0791.90040

[2] M.J. Cánovas, F.J. Gómez-Senent and J. Parra, On the Lipschitz modulus of the argmin mapping in linear semi-infinite optimization. Set-Valued Anal. (2007) Online First. | MR 2465504 | Zbl 1156.90448

[3] M.J. Cánovas, D. Klatte, M.A. López and J. Parra, Metric regularity in convex semi-infinite optimization under canonical perturbations. SIAM J. Optim. 18 (2007) 717-732. | MR 2345965 | Zbl pre05312168

[4] M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Lipschitz behavior of convex semi-infinite optimization problems: A variational approach. J. Global Optim. 41 (2008) 1-13. | MR 2386592 | Zbl pre05304064

[5] M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Stability of indices in the KKT conditions and metric regularity in convex semi-infinite optimization. J. Optim. Theory Appl. (2008) Online First. | MR 2453333 | Zbl pre05547297

[6] M.J. Cánovas, A. Hantoute, M.A. López and J. Parra, Lipschitz modulus of the optimal set mapping in convex semi-infinite optimization via minimal subproblems. Pacific J. Optim. (to appear). | Zbl 1162.49024

[7] E. De Giorgi, A. Marino and M. Tosques, Problemi di evoluzione in spazi metrici e curve di massima pendenza. Atti Acad. Nat. Lincei, Rend, Cl. Sci. Fiz. Mat. Natur. 68 (1980) 180-187. | MR 636814 | Zbl 0465.47041

[8] V.F. Demyanov and A.M. Rubinov, Quasidifferentiable functionals. Dokl. Akad. Nauk SSSR 250 (1980) 21-25 (in Russian). | MR 556111 | Zbl 0456.49016

[9] V.F. Demyanov and A.M. Rubinov, Constructive nonsmooth analysis, Approximation & Optimization 7. Peter Lang, Frankfurt am Main (1995). | MR 1325923 | Zbl 0887.49014

[10] A.V. Fiacco and G.P. Mccormick, Nonlinear programming. Wiley, New York (1968). | MR 243831 | Zbl 0193.18805

[11] M.A. Goberna and M.A. López, Linear Semi-Infinite Optimization. John Wiley & Sons, Chichester, UK (1998). | MR 1628195 | Zbl 0909.90257

[12] J.-B. Hiriart-Urruty and C. Lemaréchal, Convex analysis and minimization algorithms, I. Fundamentals, Grundlehren der Mathematischen Wissenschaften 305. Springer-Verlag, Berlin (1993). | MR 1261420 | Zbl 0795.49001

[13] A.D. Ioffe, Metric regularity and subdifferential calculus. Uspekhi Mat. Nauk 55 (2000) 103-162; English translation in Math. Surveys 55 (2000) 501-558. | MR 1777352 | Zbl 0979.49017

[14] A.D. Ioffe, On rubustness of the regularity property of maps. Control Cybern. 32 (2003) 543-554. | Zbl 1127.49023

[15] D. Klatte and B. Kummer, Nonsmooth Equations in Optimization. Regularity, Calculus, Methods and Applications. Kluwer Academic Publ., Dordrecht (2002). | MR 1909427 | Zbl 1173.49300

[16] D. Klatte and B. Kummer, Strong Lipschitz stability of stationary solutions for nonlinear programs and variational inequalities. SIAM J. Optim. 16 (2005) 96-119. | MR 2177771 | Zbl 1097.90058

[17] D. Klatte and G. Thiere, A note of Lipschitz constants for solutions of linear inequalities and equations. Linear Algebra Appl. 244 (1996) 365-374. | MR 1403290 | Zbl 0860.15015

[18] P.-J. Laurent, Approximation et Optimisation. Hermann, Paris (1972). | MR 467080 | Zbl 0238.90058

[19] W. Li, The sharp Lipschitz constants for feasible and optimal solutions of a perturbed linear program. Linear Algebra Appl. 187 (1993) 15-40. | MR 1221694 | Zbl 0809.65057

[20] B.S. Mordukhovich, Variational Analysis and Generalized Differentiation I. Springer-Verlag, Berlin (2006). | MR 2191744 | Zbl 1100.49002

[21] G. Nürnberger, Unicity in semi-infinite optimization, in Parametric Optimization and Approximation, B. Brosowski, F. Deutsch Eds., Birkhäuser, Basel (1984) 231-247. | MR 882207 | Zbl 0586.90065

[22] S.M. Robinson, Bounds for error in the solution set of a perturbed linear program. Linear Algebra Appl. 6 (1973) 69-81. | MR 317760 | Zbl 0283.90028

[23] R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, USA (1970). | MR 274683 | Zbl 0193.18401

[24] R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Springer-Verlag, Berlin (1997). | MR 1491362 | Zbl 0888.49001

[25] M. Studniarski and D.E. Ward, Weak sharp minima: Characterizations and sufficient conditions. SIAM J. Contr. Opt. 38 (1999) 219-236. | MR 1740599 | Zbl 0946.49011

[26] M. Valadier, Sous-différentiels d'une borne supérieure et d'une somme continue de fonctions convexes. C. R. Acad. Sci. Paris 268 (1969) 39-42. | MR 241975 | Zbl 0164.43302